# SDR USAA2013010800008

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 59,359 hours, 38,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LIGHTED "EXIT" SIGN AT SEAT 11C BROKEN (NEAR EXIT PATH LIGHTING).  MAINTENANCE REPLACED EMERGENCY EXIT ROW PLACARD/SIGN.
